# SDR DALA201904222553

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 46,341 hours, 31,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA Y 696 RT SIDE HAS A CRACK. REF AA 5310-01436 CRACK IS CONDITION 3. NRC 026-0004:5310-01436-01D/001 00060: REPLACED FRAME AT STA 696 RH PER WORK CARD 5310-01436-03B. (LP #1037420)
